# SDR AALA202209070067

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777
- Aircraft serial: 29581
- Aircraft time: 90,667 hours, 11,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT DOOR 3L OPERATES INTERMITTENTLY. REPLACED M33406 EMERGENCY LIGHT BATTERY PACK (AALA202209070067) AND POWER SUPPLY (AALA202209077637) AT DOOR 3L PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
